# SDR V0XR20120604J0041

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 22,901 hours, 16,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670332929
- Condition: Corroded
- Location: Zone 100
- Part time: 22,901 hours, 16,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED (BUBBLING PAINT), R & R FS 280 FLOORBEAM  IAW SRM 51-42-06, 53-11-41.
